Serhii Sharyn

Serhii Volodymyrovych Sharyn – Doctor of Physical and Mathematical Sciences,Associate Professor.

He was born on May 3, 1972 in the city of Mykolaiv, Lviv region. In 1994, he graduated with honors from the Department of Mechanics and Mathematics of Ivan Franko Lviv State University, majoring in mathematics. He studied for a postgraduate degree at Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics (Lviv). In 1997, he defended his dissertation for the degree of Candidate of Physical and Mathematical Sciences, specialty 01.01.01 -“mathematical analysis” (topic “Functional calculus for generators of strongly
continuous semi-groups over Banach spaces in convolution algebras of Schwartz distributions”) at Ivan Franko Lviv State University. From 1997 to 1999, he worked at Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics at the department of functional analysis.

Since 1999, he has been working at Vasyl Stefanyk Precarpathian National University. In 2002, by the decision of the Attestation Board of the Ministry of Education and Science of Ukraine, Serhii Volodymyrovych was promoted to the
academic rank of Associate Professor at the Department of Mathematical Analysis and Applied Mathematics. During 2006-2010, he worked as a deputy dean of the Faculty of Mathematics and Information Technology. He participated in academic internships at the following foreign universities: Rzeszow University (Rzeszow, Republic of Poland (2009, 2010)), the University of Lille-1 (Lille, France (2011)). In 2013, he completed his postdoctorate studies at Vasyl Stefanyk Precarpathian National University. In 2017, at the Institute of Mathematics NAS of Ukraine, he
defended his dissertation for the degree of Doctor of Physical and Mathematical Sciences, specialty 01.01.01 – "mathematical analysis" (topic "Algebras of polynomial distributions on infinite dimensional spaces and their application to operator calculus"). He is currently teaching a course of mathematical analysis for students majoring in mathematics. He is a member of the editorial boards of such academic journals as “Carpathian Mathematical Publications", "Journal of Vasyl Stefanyk Precarpathian National University", "Creative Mathematics and Information Technology&quot.

Academic interests: polynomial (ultra) distributions in infinite dimensional functional analysis, functional calculus for generators of (semi) groups of operators and (semi) groups of distributions, theory of hyperfunctions and its generalization.

Main academic papers:

  • Lopushansky, O.V., Sharyn, S.V. (2009). Polynomial ultradistributions on zone Rd +. In: Topology. V. 48. No. 2-4. P. 80-90. DOI: 10.1016 / j.top.2009.11.005
  • Sharyn, S. V. (2010). Polynomial Slowly Growing Generalized Functions. In:Carpathian Mathematical Publications. Vol. 2, No. 2. P. 123–132.
  • Patra, M.I., Sharyn, S.V. (2013). Calculus operator on the class of Sato’s hyperfunctions. In: Carpathian Mathematical Pubications. Vol. 5, No. 1. P. 114-120. DOI: 10.15330 / cmp.5.1.114-120
  • Lopushanskii, O.V., Sharyn, S.V. (2014). Generalized Hille-Phillips type functional calculus for multiparameter semigroups. In: Siberian Math. J., 55, No. 1. P. 105-117. DOI: 10.1134 / S0037446614010133
  • Lopushanskii, O., Sharyn, S. (2014). Operators commuting with multi-parameter shift semigroups. In: Carpathian Math. J., 30, No. 2. P. 217–224.
  • Sharyn S. (2016). Joint functional calculus in algebra of polynomial tempered distributions. In: Methods Funct. Anal. Topology, 22, No. 1. P. 62-73.